×

Decidability of yield’s equality for infinite regular trees. (English) Zbl 0571.68067

Automata on infinite words, Ec. Printemps Inf. Théor., Le Mont Dore 1984, Lect. Notes Comput. Sci. 192, 118-136 (1985).
[For the entire collection see Zbl 0563.00019.]
We introduce the yield of infinite trees. Trees are provided with usual syntactic order, words with a new order that canonically makes concatenation continuous. The ”yield” operation is continuous. Our main result consists in the decidability of yield’s equality for infinite regular trees.

MSC:

68Q45 Formal languages and automata

Citations:

Zbl 0563.00019